# SDR DALA12005463125

- Difficulty date: August 12, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 31,595 hours, 16,194 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA FLOORBEAM BTW FR14 TO FR16 Y765 UPPER FLANGE HOLES HAS CORROSION.  BLENDED CORRODED AREA IAW A319 SRM 51-74-00 DIM L=1.400 INCH W=1.200 INCH D=.065  INCH.  FOUND OUT OF LIMITS IAW A319 SRM 53-11-14 FIG 102.  REMOVED AND REPLACED FLOORBEAM IAW A319 SRM 51-42-11.
